# SDR BA06005

- Difficulty date: May 5, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N675US
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- Aircraft time: 25,813 hours, 3,724 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Discharged
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 27, CDG-PHL: EN ROUTE, CREW REPORTED THAT THE CREW OXYGEN LEVEL WAS AT ZERO.  FLIGHT DIVERTED TO LGW.  MAINTENANCE REPLACED THE CREW OXYGEN BOTTLE AND RESEATED THE MASKS.  NO FURTHER FAULTS.
